Equate Ibuprofen Pain Reliever/Fever Reducer, 200mg, 300-Count: Formulated to help temporarily reduce fever Bottle contains 300 pain relief capsules Versatile addition to a medicine cabinet Dosage information is displayed on the packaging Provides temporary relief for minor pains due to common issues such as headaches and aching muscles Also helps treat symptoms of arthritis, occasional colds and menstrual cramps Made with the same active ingredient in Advil Liquid-Gel Easy to swallow capsules Over the counter pain reliever/fever reducer
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | FG002113 |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 460883 |
---|---|
User Reviews and Ratings | 1.9 (56 ratings) 1.9 out of 5 stars |
UPC | 681131106764 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Pain Relief Ibuprofen Softgels, 200 mg, 300 Ct
Reviews: 56
Ratings:
(56)
Price:
$13.7
on
![]() |
56 | (1.9) |
$13.7
on
![]() |